English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deformation theory of representations of prop(erad)s II

MPS-Authors
/persons/resource/persons235805

Merkulov,  Sergei
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236383

Vallette,  Bruno
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Merkulov, S., & Vallette, B. (2009). Deformation theory of representations of prop(erad)s II. Journal für die Reine und Angewandte Mathematik, 636, 123-174. doi:10.1515/CRELLE.2009.084.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25C9-0
Abstract
There is no abstract available